# SDR JJBA20220503007

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS REMOVAL RH AFT CARGO FLOOR SILL FOUND BLEED AIR DUCT BRACKET CRACKED FR73 RH SIDE OF SUPPORT. REMOVED, FABRICATED AND INSTALLED REPLACEMENT BLEED AIR DUCT BRACKET AT RH AFT CARGO FLOOR SILL FR73, RH SIDE.
